Advanced Search
Article Contents
Article Contents

On the initial boundary value problem for certain 2D MHD-$\alpha$ equations without velocity viscosity

Abstract Related Papers Cited by
  • This paper is concerned with the initial boundary value problem of certain 2D MHD-$\alpha$ equations without velocity viscosity over a bounded domain with smooth boundary. We show that the equations have a unique global smooth solution $(u,b)$ for $W^{4,p}\times H^4$ initial data and physical boundary condition.
    Mathematics Subject Classification: 35Q35, 76D03.


    \begin{equation} \\ \end{equation}
  • [1]

    A.V. Busuioc and T.S. Ratiu, The second grade fluid and averaged Euler equations with Navier-slip boundary conditions, Nonlinearity, 16 (2003), 1119-1149.


    R. Caflisch, I. Klapper and G. Steele, Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD, Comm. Math. Phys., 184 (1997), 443-455.doi: 10.1007/s002200050067.


    E. Casella, P. Secchi and P. Trebeschi, Global classical solutions for MHD system, J. Math. Fluid Mech., 5 (2003), 70-91.doi: 10.1007/s000210300003.


    D. Cioranescu and V. Girault, Weak and classical solutions of a family of second grade fluids, Int. J. Non-Linear Mech., 32 (1997), 317-335.doi: 10.1016/S0020-7462(96)00056-X.


    L.C. Evans, Partial Differential Equations, 2nd edition, Grad. Stud. Math, 19, Amer. Math. Soc., Providence, RI, 2010.


    C. Foias and R. Temam, Remarques sur les équations de Navier-Stokes stationnaires et les phénomènes successifs de bifurcation (French), Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5 (1978), 28-63.


    J. Fan and T. Ozawa, Global Cauchy problem for the 2-D magnetohydrodynamic-$\alpha$ models with partial viscous terms, J. Math. Fluid Mech., 12 (2010), 306-319.doi: 10.1007/s00021-008-0289-7.


    D.D. Holm, J.E. Marsden and T.S. Ratiu, The Euler-Poincará equations and semidirect products with applications to continuum theories, Adv. Math., 137 (1998), 1-81.doi: 10.1006/aima.1998.1721.


    D.D. Holm, Lagrangian averages, averaged Lagrangians, and the mean effects of fluctuations in fluid dynamics, Chaos, 12 (2002), 518-530.doi: 10.1063/1.1460941.


    G.D. Galdi and A. Sequeira, A further existence results for classical solutions of the equations of a second-grade fluid, Arch. Rational Mech. Anal., 128 (1994), 297-312.doi: 10.1007/BF00387710.


    D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg-New York, 1977.


    H. Kozono, Weak and classical solutions of the two-dimensional magnetohydrodynamic equations, Tohoku Math. J., 41 (1989), 471-488.doi: 10.2748/tmj/1178227774.


    O.A. Ladyzhenskaya, V.A. Solonnikov and N.U. Uraliceva, Linear and Quasi-linear Equations of Parabolic Type, American Mathematical Society, 1968.


    J.S. Linshiz and E.S. Titi, Analytical study of certain magnetohydrodynamic-$\alpha$ models, J. Math. Phys., 48 (2007), 065504, 28pp.doi: 10.1063/1.2360145.


    M.C. Lopes Filho, H.J. Nussenzveig Lopes, E.S. Titi and A. Zang, Convergence of the 2D Euler-$\alpha$ to Euler equations in the Dirichlet case: indifference to boundary layers, Physica D, 292-293 (2015), 51-61.doi: 10.1016/j.physd.2014.11.001.


    L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, 13 (1959), 115-162.


    K. Yamazaki, A remark on the two-dimensional Magnetohydrodynamic-alpha system, preprint, arXiv:1401.6237v1.


    J. Zhao and M. Zhu, Global regularity for the incompressible MHD-$\alpha$ system with fractional diffusion, Appl. Math. Lett., 29 (2014), 26-29.doi: 10.1016/j.aml.2013.10.009.

  • 加载中

Article Metrics

HTML views() PDF downloads(158) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint